Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Odd primary homotopy types of $\mathrm{SU}(n)$–gauge groups

Stephen Theriault

Algebraic & Geometric Topology 17 (2017) 1131–1150
Abstract

Let Gk(SU(n)) be the gauge group of the principal SU(n)–bundle with second Chern class k. If p is an odd prime and n (p 1)2 + 1, we classify the p–local homotopy types of Gk(SU(n)).

Keywords
gauge group, homotopy type
Mathematical Subject Classification 2010
Primary: 55P15
Secondary: 54C35
References
Publication
Received: 23 March 2016
Revised: 6 July 2016
Accepted: 18 August 2016
Published: 14 March 2017
Authors
Stephen Theriault
Mathematical Sciences
University of Southampton
Southampton
SO17 1BJ
United Kingdom